A generalization of the Dubovitskii-Milyutin separation theorem for commutative semigroups

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)384-392
Number of pages9
JournalArchiv der Mathematik
Volume52
Issue number4
DOIs
Publication statusPublished - Apr 1989

Fingerprint

Separation Theorem
Semigroup
Generalization

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A generalization of the Dubovitskii-Milyutin separation theorem for commutative semigroups. / Páles, Z.

In: Archiv der Mathematik, Vol. 52, No. 4, 04.1989, p. 384-392.

Research output: Contribution to journalArticle

@article{c23224d02dac4666b070963b2dc1f01f,
title = "A generalization of the Dubovitskii-Milyutin separation theorem for commutative semigroups",
author = "Z. P{\'a}les",
year = "1989",
month = "4",
doi = "10.1007/BF01194416",
language = "English",
volume = "52",
pages = "384--392",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Birkhauser Verlag Basel",
number = "4",

}

TY - JOUR

T1 - A generalization of the Dubovitskii-Milyutin separation theorem for commutative semigroups

AU - Páles, Z.

PY - 1989/4

Y1 - 1989/4

UR - http://www.scopus.com/inward/record.url?scp=24244474680&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=24244474680&partnerID=8YFLogxK

U2 - 10.1007/BF01194416

DO - 10.1007/BF01194416

M3 - Article

AN - SCOPUS:24244474680

VL - 52

SP - 384

EP - 392

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

IS - 4

ER -